# SDR 2006UALA00364

- Difficulty date: February 28, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N326UA
- Make and model: Boeing 737322
- Aircraft serial: 23958
- Aircraft time: 51,756 hours, 27,752 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 727B AT S22L FRAME DENTED.  REPAIRED FRAME AT STA 727B AT STRINGER 22L WITH REF TO MM CHAPTER 53-11-99.  REPLACED STRINGER CLIP ON FRAME 727B AND STRINGER 22L DUE TO REPAIR WITH REF TO SRM 51-40-02.
